| Model Number |
DVBB1D1 |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Codes |
Shock from Patient Lead(s) (3162); Heart Block (4444)
| Date of Event |
01/08/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented to the hospital due to implantable cardioverter defibrillator (icd) shocks.Given the patient had a single chamber icd, it was difficult to assess if the shocks were due to atrial fibrillation (af) or atrial flutter (afl) with rapid ventricular response (rvr), versus a true ventricular arrhythmia.The device had detected the arrhythmia as ventricular fibrillation (vf).The physician chose to remove the icd and upgrade the patient to a biventricular icd system; the patient also underwent atrioventricular (av) nodal ablation.A post-procedure diagnosis indicated that the patient experienced complete heart block.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.